| Catalog Number |
210191 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Hohman retractor badly damaged - not able to be used.Case type: tka.
Additional Manufacturer Narrative
Hohman retractor badly damaged - not able to be used.Case type: tka.Production evaluation and results: visual inspection: the bent hohmann retractor showed signs of damage.Product history review: review of the device history records indicates 106 device(s) were manufactured and accepted into final stock on 12may2016 with no reported discrepancies.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 210191, lot 253465 shows 02 additional complaint(s) related to the failure in this investigation.Conclusion: the event was confirmed.Per d03391, preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.No additional investigation or specific actions are required.
Event or Problem Description
Hohman retractor badly damaged - not able to be used.Case type: tka.